Anabolics
Search More Than 6,000,000 Posts
Results 1 to 22 of 22
  1. #1
    chrism is offline New Member
    Join Date
    Oct 2005
    Posts
    15

    Clomid side effects

    Does clomi, nolva, or L-dex have any side effects and if so what are they?

  2. #2
    DevilsDeity's Avatar
    DevilsDeity is offline Anabolic Member
    Join Date
    Feb 2002
    Location
    Pittsburgh
    Posts
    2,325
    Everybody responds different for me i feel nothing on nolva
    clomi i get bad blured vision, and l-dex i feel nothing but some ppl report a loss of sex drive

  3. #3
    farrebarre's Avatar
    farrebarre is offline Anabolic Member
    Join Date
    Nov 2004
    Location
    Sweden
    Posts
    2,407
    nolva i didnt feel anything, l-dex gonna use it for the first time on my upcoming cycle and clomid, ppl say it can cause depression, but for me it made me really cold hearted..lol i broke up with my ex while on clomid, and i was so close doing it again to my gf lol but i like it

  4. #4
    chrism is offline New Member
    Join Date
    Oct 2005
    Posts
    15
    A guy at work told me about the depression, but he said something about clomi causing balding, which didnt make to much sense to me. He was on sust 250 for 12 weeks and didnt take anything as far as clomi, nolva, or L-dex.

  5. #5
    Theatrix's Avatar
    Theatrix is offline Associate Member
    Join Date
    Aug 2005
    Location
    East Coast
    Posts
    247
    Quote Originally Posted by DevilsDeity
    Everybody responds different for me i feel nothing on nolva
    clomi i get bad blured vision, and l-dex i feel nothing but some ppl report a loss of sex drive
    I'm getting the same side!.........blurred vision on clomi

  6. #6
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    Every drug, no matter how mild has side effects. Some people report vision problems with clomid and l-dex has been known to severly alter cholesterol values for the worse.

  7. #7
    chrism is offline New Member
    Join Date
    Oct 2005
    Posts
    15
    Damit that sucks I hope my vision doesnt blur, because my eyes already suck and I am going to have to start wearing my contacts again.

  8. #8
    chrism is offline New Member
    Join Date
    Oct 2005
    Posts
    15
    So is L-dex a must have (12 weeks of 500mg test enanthate and 400mg eq)

  9. #9
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    I don't feel anything with nolva and clomid has never caused vision problems for me (emotional problems, yes).

  10. #10
    needmorestrength's Avatar
    needmorestrength is offline Anabolic Member
    Join Date
    May 2004
    Location
    Canada eh
    Posts
    7,079
    does vision restore once clomid is done? How high of doses are you running?
    what about permanent damage?

  11. #11
    oldman's Avatar
    oldman is offline Anabolic Member
    Join Date
    Sep 2005
    Posts
    2,607
    Quote Originally Posted by needmorestrength
    does vision restore once clomid is done? How high of doses are you running?
    what about permanent damage?

    Dude first get a new avy that is just scary.


    I have this same question.. My PCT is HCG and Clomid (first cycle) and I am getting a little worried about using clomid now, Vision issues, worse cholesterol (mine is bad enough) and emotional issues.. My wife would kick me out if I become more of a dick than I am now.

    I changed from using HCG just twice in high doses during the cycle to every 5 days @ 500iu per Johnny B's recommendation here >> HCG lets talk but now I am worried about this clomid stuff. I have clomid set for the end of the cycle like this >

    1 week after my last Test Injections I start clomid (51mg) 2 ed for 2 weeks and then 1 ed for 2 more weeks (total of 28 days).

    Now I have never used clomid (heck any PCT, since this is my first cycle). Am I going to fvk myself up now?

    thanks

    Oldman

  12. #12
    toofun's Avatar
    toofun is offline New Member
    Join Date
    Mar 2004
    Location
    Florida
    Posts
    38
    Quote Originally Posted by striker93
    I don't feel anything with nolva and clomid has never caused vision problems for me (emotional problems, yes).
    Agreed 100%. Same for me ....

  13. #13
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by oldman
    Dude first get a new avy that is just scary.


    I have this same question.. My PCT is HCG and Clomid (first cycle) and I am getting a little worried about using clomid now, Vision issues, worse cholesterol (mine is bad enough) and emotional issues.. My wife would kick me out if I become more of a dick than I am now.

    I changed from using HCG just twice in high doses during the cycle to every 5 days @ 500iu per Johnny B's recommendation here >> HCG lets talk but now I am worried about this clomid stuff. I have clomid set for the end of the cycle like this >

    1 week after my last Test Injections I start clomid (51mg) 2 ed for 2 weeks and then 1 ed for 2 more weeks (total of 28 days).

    Now I have never used clomid (heck any PCT, since this is my first cycle). Am I going to fvk myself up now?

    thanks

    Oldman
    Clomid makes your cholesterol worse? I did not know that. Can you confirm that for me?

  14. #14
    oldman's Avatar
    oldman is offline Anabolic Member
    Join Date
    Sep 2005
    Posts
    2,607
    no I can't confirm that I thought that I read that in the above post.. sorry for confusion.. What my point was IF these are side effects what can I do different to avoid them.. sorry

  15. #15
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by oldman
    no I can't confirm that I thought that I read that in the above post.. sorry for confusion.. What my point was IF these are side effects what can I do different to avoid them.. sorry
    If you don't want the side effects of clomid, try nolva as a replacement. I believe it will help with the cholesterol issue (don't quote me on that one, though).

  16. #16
    oldman's Avatar
    oldman is offline Anabolic Member
    Join Date
    Sep 2005
    Posts
    2,607
    I will do some looking I still have about 9 weeks but i want to make sure I don't screw myself up.. i am mostly concerned with the Mood Swings if there is that as I am a jerk already If the LDL/HDL levels get messed up for a short time I can fix that but I want whatever is the best on my body.

    Oh yeah the blurry eye issue also.. I am a website/database programmer so seeing blurry is not an option for me.


    Oldman

  17. #17
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by oldman
    I will do some looking I still have about 9 weeks but i want to make sure I don't screw myself up.. i am mostly concerned with the Mood Swings if there is that as I am a jerk already If the LDL/HDL levels get messed up for a short time I can fix that but I want whatever is the best on my body.

    Oh yeah the blurry eye issue also.. I am a website/database programmer so seeing blurry is not an option for me.


    Oldman
    The mood swings weren't aggressive, as I got with tren . They were more like you felt you were going to cry when you encountered something depressing.

  18. #18
    oldman's Avatar
    oldman is offline Anabolic Member
    Join Date
    Sep 2005
    Posts
    2,607
    that is cool.. I'm a big wuss anyway and i cry after watching Lassie so that is normal.

  19. #19
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    Like any drug, if it gives you problems don't use it! That simple. PCT by no means requires clomid. Adex/ldex and nolvadex are stronger than clomid at reducing estrogen binding to hypothalamus anyway, and great for stimulating FSH and LH production which regenerates the HPTA.

  20. #20
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    I am pretty sure clomid has a negligable, if not positive, negative effect on lipid values. Adex/ldex is another story, because estrogen is so important for cholesterol.

  21. #21
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Clomid should not be used for extended periods of time - studies in the medical abstracts show that prolonged use of Clomid can cause visual distrubances - possibly irreversable (I'd have to dig for that abstract). Try and keep Clomid use under 4 weeks with a good front load.

  22. #22
    oldman's Avatar
    oldman is offline Anabolic Member
    Join Date
    Sep 2005
    Posts
    2,607
    Quote Originally Posted by Warrior
    Clomid should not be used for extended periods of time - studies in the medical abstracts show that prolonged use of Clomid can cause visual distrubances - possibly irreversable (I'd have to dig for that abstract). Try and keep Clomid use under 4 weeks with a good front load.

    Thanks!! I have it set for 28 days at the end of the cycle as noted above so hopefully that will not cause too much damage. I need my eyes for important stuff like seeing

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •